MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; GENERATOR, LESION, RADIOFREQUENCY

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; GENERATOR, LESION, RADIOFREQUENCY
Model Number RF-SE-10
Medical Device Problem Codes Thermal Decomposition of Device (1071); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 3005334138-2023-00457.It was reported that during an ablation procedure the patient experienced a secondary burn at the site of probe insertion.Reportedly, the burn was diagnosed months later and the would is being treated with epson salt compresses and medical honey.
 
Additional Manufacturer Narrative
Per the additional information received, this device is no longer reportable.
 
Event or Problem Description
Additional information received indicates that the burn was only at one site of insertion.Investigation was unable to determine which of the probe attributed to the issue.

Brand Name
REUSABLE ELECTRODE, 10CM, SST
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
Manufacturer (Section G)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK   L34 9HP
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17925015
Report Number3004617090-2023-00007
Device Sequence Number17838309
Product Code GXD
UDI-Device Identifier05415067025227
UDI-Public05415067025227
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRF-SE-10
Device Lot NumberM18993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight50 KG